Mar 14, 2007
I just started with this convination after 3 years and 7 months of treatment interruption. I start noticing some weakness in the mornings and I try to eat so I get some energy, but my stomach as soon as I have some te, pastry, etc, stated feel blowed. Is this normal, would it go away after the first two weeks? I just take the medicine now in the evening before bed and is just next morning when I eat that I start feeling this way.
| Response from Dr. Henry
The use of both Atripla (containing efavirenz) and Viramune at the same time is generally not recommended (two NNRTI at same time has not been studied and would seem to offer little added benefit at the risk for added toxicity). Many patients starting Atripla will have bloating during the first 2-4 weeks of treatment which often will diminish noticeably after that initial time period. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Are The Chances Of Getting AIDS From Sex With A Prostitute?
- Jock Itch After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Oral Ulcers After Fingering Stripper Worried I Have HIV
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
- Sinus Infection After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Swollen Lymph Nodes After Giving Oral Sex What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.